# SDR SCNA20240309073

- Difficulty date: February 8, 2024
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N5683A
- Make and model: Boeing 737-83N
- Aircraft serial: 32601
- Aircraft time: 66,043 hours, 31,466 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE RIGHT MAIN WHEEL WELL PRESSURE FLOOR STRUCTURE WITH CORROSION ARROUND GROUND STUD #G310DC LOCTED AT BS 717 RBL 30.   PERFORMED PERMANENT REPAIR AT SPANWISE STIFFENER, PRESSURE FLOOR STA 716 AT RBL 30 IAW COOPESA E.0 # COO-EO-2024-19510-ROO DATED 02/21/2024, DOCUMENTED ON SUN COUNTRY EA# 53-0174 REV 00 AND DOCUMENTED ON FAA FORM 8100-9-REF ID# COO-SGA-24-0105-06C.
